Cauchy Problem for System of the Burgers Equations Arising in the Two-velocity Hydrodynamics
Math. Model. Nat. Phenom., 12 3 (2017) 134-138
Published online: 2017-05-31
The Citing articles tool gives a list of articles citing the current article.
The citing articles come from EDP Sciences database, as well as other publishers participating in CrossRef Cited-by Linking Program. You can set up your personal account to receive an email alert each time this article is cited by a new article (see the menu on the right-hand side of the abstract page).